Face infection. Applied betnovation. Why did I infect it with acne?
sir i got face infection 6 months back because i applied betnovation on face. my entire face was infected with acne . I consulted a doctor he gave me many tablets and i took all of them on time. Now my face has no more acne. but i have got many scars all over it and also have got pits on the...
Acne prone,dry,itchy,pimples,betnovate. Treatment?
Hi doctor, I've a acne prone skin and a doctor recommended me to use betnovate n cream as I used it my skin became bright and smooth so once I stop it it's itchy and rashy.. So I continued using it and recently I came to know about the side effects of it and immediately I stopped it but ...
View answer »
Reddening of skin, itching, welts. Applying Betnovate. Suggestions?
I have been suffering from reddening of skin and skin etching from last 2 weeks.....initially i took cetzine...Thought a minor allergy ....but to no avail....3 days back came to know about the reason when i wore a new dress....suddenly within 30 secs my skin became red...all over the body....this...
View answer »
Dark patches spreading on shoulder. Applying betnovate. Suggestions?
4 Years back I had one small dark patch developed on my shoulder .. when I asked doctor about it he gave me betnovate n ... patch went away ..then after 3 month it reappeared with its occurrence at more places. Now when I apply betnovate N they fade and after 1 week they reappear and are...
View answer »
White patch on eyelid. Applied Betnovate. What to do?
Hi Dr. I have a small white patch on my left eye lid. I had consulted a dermatologist for the same. I was asked to apply betnovate on that area. Initially after a month the patch was almost gone and the tube finished. I got a new tube of betnovate but after I started applying it the patch re...
I was useing betnovite cream, in the begining it was good it makes my skin clear and fair but now I am getting smal small pimples on my forehead plz advice me
Betnovate cream should not be regularly applied. It is a steroid.
Stop applying it regualrly and apply it only when required.
Keep your skin dry.
Dr. Srikanth MD
I used betnavate GM for pimplea for 3 mnths now if I stoped using,now I am getting big size pimples with whitehead all over my face what to do ,plz suggst
betnovate increases as it make skin oily
acne is disease of oily skin so need to keep dry no oily creams ointment soaps shampoo
non oily non fatty non greesy foods
minocycline 50 mg od fo 10 days can clear pus
apply clindmycin gel bd
and tretinoic acig gel atnight use long time to get very good results but you need precautions most important along with the medicines
iam using betnovate for my face please help if it is harm.and what is gud in that.if is harm please prescript any gud medicine to get white.without geting pimpl
I suggest you not to use it without any qualified dermatologists prescription. There is no wonder drug to get white and treatment depends on it's cause. Avoid over cosmetics for acne. They may harm rather than helping
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions